btdt

FDA Commissioner Hide side effects of drug

10 posts in this topic

Ex-FDA Chief Allegedly Suppressed Danger Of 'Deadly' Drug | The ...
dailycaller.com/.../suit-alleges-former-fda-chief-suppressed-danger-of-de...
  1.  
Apr 21, 2016 - The former FDA commissioner, her hedge fund executive husband ... Former Food and Drug Administration (FDA) Commissioner Margaret A. Hamburg, ... stock in Levaquin-owning Johnson & Johnson during Hamburg's ... Forbes estimated Brown earned roughly $90 million in total compensation in 2012.
 
and an upd
Poison pills – Long Island Business News
libn.com › Carousel
  1.  
Nov 23, 2016 - MARGARET HAMBURGWhile she led the FDA, her husband, Peter ... After Margaret Hamburg was nominated to lead the Food and Drug ... of pharmaceutical stockswhose medications the FDA approved. .... while Renaissance owned tens of millions of dollars in stock in the makers of the medications.ate last month....
 
 
 

 

Share this post


Link to post
Share on other sites

Been thinking my lack of healing may be from levaquin taken in 2013 while I had a concussion and pneumonia... can't get sick around these drug pushers they will kill ya...or damage you for the rest of you life... seems the multiple chemical sensitivity issue is one others who have been floxed have... guess it really does never end be vigilant and don't get too sick to direct you care it could be deadly

Share this post


Link to post
Share on other sites

"Dr. Charles Bennett, oncologist and researcher at the Southern Network on Adverse Reactions at the University of South Carolina, filed two citizens petitions to Hamburg’s FDA in 2014, urging further labeling to warn of possible cell damage and neurodegenerative diseases like Parkinson’s, Alzheimer’s and Huntington’s associated with Levaquin."

Read more: http://dailycaller.com/2016/04/21/suit-alleges-former-fda-chief-suppressed-danger-of-deadly-drug-for-sake-of-profit/#ixzz4SThl0lqf

 

The first time I went to my doctor after this movement disorder got really bad she said it looked like Huntingtons to her it certainly is something. 

Share this post


Link to post
Share on other sites

Oh B my heart goes out to you. I hope it isn't Huntington's. You have suffered so greatly for so long. What a loving gesture on your part that you continue posting your research. Maybe it is cathartic for you dear one.

Share this post


Link to post
Share on other sites

It is a warning to other people who have also suffered enough to not take Levaquin... and like drugs if they have managed to avoid it so far.  

It is the same as you telling other people to not take drugs that damaged you it is what SA was created to do.  It is what every person on this entires site does ... why we are here.  cathartic is feeling really wrong to me but I will take it as water off a ducks back as I can't be  bothered feeling bad today I feel bad enough without it... 

peace to you 

Share this post


Link to post
Share on other sites

I apologize btdt. I will go away forever now everyone. I never say the right words to anyone. My family thinks I am some kind of freak. I have no one anymore.

Share this post


Link to post
Share on other sites

"Dr. Charles Bennett, oncologist and researcher at the Southern Network on Adverse Reactions at the University of South Carolina, filed two citizens petitions to Hamburg’s FDA in 2014, urging further labeling to warn of possible cell damage and neurodegenerative diseases like Parkinson’s, Alzheimer’s and Huntington’s associated with Levaquin."

Read more: http://dailycaller.com/2016/04/21/suit-alleges-former-fda-chief-suppressed-danger-of-deadly-drug-for-sake-of-profit/#ixzz4SThl0lqf

 

The first time I went to my doctor after this movement disorder got really bad she said it looked like Huntingtons to her it certainly is something. 

 

btdt, not to at all minimize the movement issues you have, but, isn't Huntington's a genetic health condition? Did the doctor test you for it? I'm almost positive there is an accurate test for this, I could swear someone told me that recently.  But memory being what it is...well guess I should go look it up. 

 

Whichever it is, I really hope you don't have it too.

Share this post


Link to post
Share on other sites

Also I wasn't meaning this to say that Levaquin can't cause movement issues or other serious problems, just to be clear. 

Share this post


Link to post
Share on other sites

Marsha, just wanted to say I think you are a beautiful soul and try not to worry when your words have an unintended effect - you obviously care a lot about people and have a lot to give. I am so sorry you are going through such a rough time, please have faith that things will get better. Sending a big hug to you (())

Share this post


Link to post
Share on other sites

Marsha, I just read your last post, I'd only read part of this thread...Please don't beat yourself up, I know I often feel like I can't find the right words to say what I want, withdrawal has done a right good job of making it very difficult to communicate. 

 

And I'm sorry you haven't anyone who understands around you, many people I know disappeared when I got sick from drugs, or they didn't get it either.  This seems a very lonely journey for so many people.  Wish it were easier for you and everyone else.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now